# SDR HALA2023040300076

- Difficulty date: March 31, 2023
- Submitted: April 3, 2023
- Operation: Air carrier
- Aircraft: N388HA
- Make and model: Airbus A330-243
- Aircraft serial: 1310
- Aircraft time: 44,139 hours, 6,948 cycles
- System (JASC): 3600 · Pneumatic System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS - APU FREQUENCY 387HZ AND AMBER. EITHER PACK-1 OR PACK-2 ON WILL CAUSE APU FREQUENCY TO FLUCTUATE FROM (384HZ-387HZ, 96%RPM), WHEN BOTH PACKS ARE OFF ALL STABILIZES (115V/400HZ-100%RPM) AND STEADY. FWD APU BLEED TO MEL  36-12-1, NO M PROCEDURES, PLACARD INSTALLED, UPDATED LIDS. AWAITING RESOLUTION.
